question-icon

What are the repercussions of accidental double dosage of Thyronorm?

default
Posted on Tue, 4 Dec 2018
Question: I accidentaly consumed 125mcg of thyronorm twice..what r the side effects??
doctor
Answered by Dr. Varinder Joshi (1 hour later)
Brief Answer:
Careful.

Detailed Answer:

Hi,


I think you were taking tab once a day and now you consumed tablet two times.

As a fact you may feel some tachycardia palpitations of heart or twitching of muscles.
Or loss of sleep.
Your BP may rise.

I have seen patients consuming two tablets in a single day without effects.

But if the effects are more then you should visit an emergency.

If you have any further query then you can come back to HealthcareMagic I will definitely help you.

Hope this helps you.

Regards,
Dr. Varinder Joshi, General & Family Physician
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Varinder Joshi

General & Family Physician

Practicing since :1999

Answered : 2790 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the repercussions of accidental double dosage of Thyronorm?

Brief Answer: Careful. Detailed Answer: Hi, I think you were taking tab once a day and now you consumed tablet two times. As a fact you may feel some tachycardia palpitations of heart or twitching of muscles. Or loss of sleep. Your BP may rise. I have seen patients consuming two tablets in a single day without effects. But if the effects are more then you should visit an emergency. If you have any further query then you can come back to HealthcareMagic I will definitely help you. Hope this helps you. Regards, Dr. Varinder Joshi, General & Family Physician